Alert archive / California / Wind Advisories in 2025

Wind Advisory 15, NWS San Diego, CA

May 11, 2025Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at May 11, 2025, 2:15 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 12, 2025, 5:00 AM PDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
May 11, 2025, 2:15 AM PDT (09:15 UTC)
In effect from
May 12, 2025, 5:00 AM PDT
Expired
May 14, 2025, 2:33 AM PDT
In force
46 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2025-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2025-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3617 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

835 
WWUS76 KSGX 110915
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
215 AM PDT Sun May 11 2025

CAZ055-056-058-060-062-065-111715-
/O.NEW.KSGX.WI.Y.0015.250512T1200Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Wrightwood, Pine Valley, Apple Valley,
Running Springs, Idyllwild-Pine Cove, Victorville, Desert Hot
Springs, Big Bear City, Southern California Logistics Airport,
Lake Arrowhead, Hesperia, Adelanto, Banning, Borrego Springs,
Julian, Crestline, and Big Bear Lake
215 AM PDT Sun May 11 2025

...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 5 AM Monday to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, there could be areas of blowing dust at times, which 
  may temporarily restrict visibility below 1 mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PS
9 follow-up statements
699 
WWUS76 KSGX 111956
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1256 PM PDT Sun May 11 2025

CAZ055-056-058-060-062-065-120515-
/O.CON.KSGX.WI.Y.0015.250512T1200Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Julian, Hesperia, Borrego Springs,
Banning, Pine Valley, Idyllwild-Pine Cove, Lake Arrowhead, Apple
Valley, Southern California Logistics Airport, Wrightwood, Big
Bear Lake, Victorville, Crestline, Desert Hot Springs, Big Bear
City, Running Springs, and Adelanto
1256 PM PDT Sun May 11 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT 
WEDNESDAY...

* WHAT...For the desert slopes of the mountains, southwest to west 
  winds 30 to 40 mph with gusts 50 to 60 mph. For the deserts, 
  southwest to west winds 20 to 30 mph with gusts 40 to 55 mph, 
  locally up to 65 mph through passes.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 5 AM Monday to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CO
220 
WWUS76 KSGX 120403
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
903 PM PDT Sun May 11 2025

CAZ055-056-058-060-062-065-121315-
/O.CON.KSGX.WI.Y.0015.250512T1200Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Adelanto, Victorville, Lake Arrowhead,
Big Bear City, Crestline, Southern California Logistics Airport,
Julian, Banning, Running Springs, Pine Valley, Hesperia,
Idyllwild-Pine Cove, Desert Hot Springs, Apple Valley, Borrego
Springs, Wrightwood, and Big Bear Lake
903 PM PDT Sun May 11 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 5 AM PDT 
WEDNESDAY...

* WHAT...For the desert slopes of the mountains, southwest to west 
  winds 30 to 40 mph with gusts 50 to 60 mph. For the deserts, 
  southwest to west winds 20 to 30 mph with gusts 40 to 55 mph, 
  locally up to 65 mph through passes.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...From 5 AM Monday to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

12
665 
WWUS76 KSGX 121202
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
502 AM PDT Mon May 12 2025

CAZ055-056-058-060-062-065-122200-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Julian, Pine Valley, Big Bear Lake,
Crestline, Southern California Logistics Airport, Borrego
Springs, Apple Valley, Running Springs, Adelanto, Big Bear City,
Hesperia, Wrightwood, Victorville, Banning, Lake Arrowhead,
Idyllwild-Pine Cove, and Desert Hot Springs
502 AM PDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...For the desert slopes of the mountains, southwest to west 
  winds 30 to 40 mph with gusts 50 to 60 mph. For the deserts, 
  southwest to west winds 20 to 30 mph with gusts 40 to 55 mph, 
  locally up to 65 mph through passes.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MM
532 
WWUS76 KSGX 121949
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1249 PM PDT Mon May 12 2025

CAZ055-056-058-060-062-065-130515-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Julian, Wrightwood, Big Bear Lake,
Adelanto, Hesperia, Pine Valley, Southern California Logistics
Airport, Desert Hot Springs, Borrego Springs, Apple Valley,
Idyllwild-Pine Cove, Big Bear City, Victorville, Lake Arrowhead,
Crestline, Running Springs, and Banning
1249 PM PDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...For the desert slopes of the mountains, southwest to west 
  winds 30 to 40 mph with gusts 50 to 60 mph. For the deserts, 
  southwest to west winds 20 to 30 mph with gusts 40 to 55 mph, 
  locally up to 65 mph through passes.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CO
763 
WWUS76 KSGX 130326
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
826 PM PDT Mon May 12 2025

CAZ055-056-058-060-062-065-131315-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Victorville, Apple Valley, Southern
California Logistics Airport, Lake Arrowhead, Running Springs,
Big Bear Lake, Wrightwood, Julian, Pine Valley, Hesperia,
Crestline, Banning, Borrego Springs, Idyllwild-Pine Cove, Desert
Hot Springs, Big Bear City, and Adelanto
826 PM PDT Mon May 12 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...For the desert slopes of the mountains, southwest to west 
  winds 30 to 40 mph with gusts 50 to 60 mph. For the deserts, 
  southwest to west winds 20 to 30 mph with gusts 40 to 55 mph, 
  locally up to 65 mph through passes.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

12
684 
WWUS76 KSGX 130924
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
224 AM PDT Tue May 13 2025

CAZ055-056-058-060-062-065-132230-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Adelanto, Victorville, Big Bear Lake,
Pine Valley, Running Springs, Big Bear City, Julian, Apple
Valley, Wrightwood, Hesperia, Idyllwild-Pine Cove, Borrego
Springs, Banning, Crestline, Desert Hot Springs, Southern
California Logistics Airport, and Lake Arrowhead
224 AM PDT Tue May 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southwest to west winds 25 to 35 mph with gusts to 55 mph. 
  Isolated gusts to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

17
531 
WWUS76 KSGX 131936
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1236 PM PDT Tue May 13 2025

CAZ055-056-058-060-062-065-140515-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Big Bear Lake, Southern California
Logistics Airport, Borrego Springs, Pine Valley, Adelanto,
Running Springs, Victorville, Wrightwood, Idyllwild-Pine Cove,
Banning, Desert Hot Springs, Apple Valley, Hesperia, Lake
Arrowhead, Big Bear City, Julian, and Crestline
1236 PM PDT Tue May 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southwest to west winds 25 to 35 mph with gusts 45 to 55 
  mph, locally up to 65 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. For 
  the deserts, areas of blowing dust may temporarily restrict 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CO
817 
WWUS76 KSGX 140358
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
858 PM PDT Tue May 13 2025

CAZ055-056-058-060-062-065-141200-
/O.CON.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Running Springs, Pine Valley, Julian,
Crestline, Hesperia, Idyllwild-Pine Cove, Big Bear City, Desert
Hot Springs, Big Bear Lake, Adelanto, Borrego Springs, Apple
Valley, Southern California Logistics Airport, Victorville,
Banning, Lake Arrowhead, and Wrightwood
858 PM PDT Tue May 13 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...Southwest to west winds 15 to 25 mph with gusts 35 to 45 
  mph, locally up to 55 mph.

* WHERE...Apple and Lucerne Valleys, Riverside County Mountains, San 
  Bernardino County Mountains, San Diego County Deserts, San Diego 
  County Mountains, and San Gorgonio Pass near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. For the 
  deserts, areas of blowing dust may temporarily restrict visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

SS
054 
WWUS76 KSGX 140933
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
233 AM PDT Wed May 14 2025

CAZ055-056-058-060-062-065-141045-
/O.CAN.KSGX.WI.Y.0015.000000T0000Z-250514T1200Z/
San Bernardino County Mountains-Riverside County Mountains-San
Diego County Mountains-Apple and Lucerne Valleys-San Diego County
Deserts-San Gorgonio Pass near Banning-
Including the cities of Big Bear Lake, Big Bear City, Wrightwood,
Idyllwild-Pine Cove, Southern California Logistics Airport, Lake
Arrowhead, Running Springs, Crestline, Victorville, Desert Hot
Springs, Julian, Adelanto, Pine Valley, Borrego Springs,
Hesperia, Apple Valley, and Banning
233 AM PDT Wed May 14 2025

...WIND ADVISORY IS CANCELLED...

The stronger gusts are less than 50 mph with the winds expected to 
diminish through the morning.

$$

17

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 10, 9:04 PM PDT, 5 hours 11 minutes earlier.

Area forecast discussion, May 10, 9:04 PM PDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
904 PM PDT Sat May 10 2025

.SYNOPSIS...
Today was the hottest day of the year so far and several
locations set temperature records for the day. A substantial
cooling trend begins on Sunday as a low pressure system
approaches, with much cooler conditions by Monday, and Tuesday
being the coolest day next week. Gusty winds will accompany the
low pressure system for Monday and Tuesday with the strongest
gusts found in the mountains and deserts. Drizzle or light rain is
possible along the coastal mountain slopes Monday night into
Tuesday as a deep marine layer makes a return. Gradual warming
back to near normal by the end of the week with a more typical May
Gray pattern setting up.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

This evening...Please see our Record Event Report (RERSGX) for a
list of locations which set daily temperature records today.
Marine layer low clouds are conspicuously absent, instead variable
high clouds are streaming in from the west. The high-resolution
ensemble model shows a 30 percent or less chance of patchy low
clouds in the coastal areas late tonight into Sunday morning. The
hooer level ridge has shifted eastward and flattened out over
socal as a trough of low pressure is moving ashore to the north
and deepening. Heights are already beginning to fall over SoCal.
This will bring more high clouds for Sunday and the beginning of a
cooling trend.

From previous discussion...
A substantial pattern change comes early next week as a large
upper level low currently over the Gulf of Alaska deepens off the
Pacific Northwest coast Sunday morning and moves ashore. The
closed upper low will be over OR/WA late Monday into Tuesday with
the trough extending south over SoCal. As quickly as the
temperatures rose late this week, they will cool just as quickly
with the incoming trough, as high temperatures will fall to as
much as 15 to 20 degrees below average for the mountains by
Tuesday. The marine layer deepens to around 5000 feet by Monday
night, with clouds extending inland to the coastal mountain
slopes Tuesday morning. A deep cloud layer paired with some lift
from the approaching trough could be enough to support some
drizzle or light rain, with the best chances for the coastal
mountain slopes. Rainfall amounts are only at about a few
hundredths right now, so we'll see what we can get out of this.
There will be stronger onshore flow for Monday and Tuesday with
strong and gusty southwest to west winds in the mountains and
deserts. The stronger gusts, 45 to 55 mph, are expected in the
northern Coachella Valley below the San Gorgonio Pass with
isolated gusts near 65. Wind Advisories may be necessary in future
updates for the mountains and deserts if the current trends
persist.

The main axis of the upper trough passes by Wednesday morning, and
while weak troughing lingers into late week, Wednesday into
Thursday will be less cool than Tuesday, inching closer to near
normal by Friday. We return to a stereotypical May Gray setup for
the latter half of the week with a marginally deep marine layer
extending into the inland valleys, with clouds likely lingering
along the coasts into the afternoon.

&&

.AVIATION...
110330Z...Coast/Valleys...Satellite shows only high clouds currently
with lower confidence on a return of low clouds and fog tonight. Any
that do manage to develop will be extremely patchy, with localized
areas of VIS down to 1/4SM. Highest confidence for a CIG will be at
KSAN, around 20% chance, although that confidence is decreasing as
low clouds struggle to develop. Other coastal locations, less than
10% chance. Most likely timing for any impacts will be 09z-13z, if
anything manages to develop, with clearing by 15z. Slightly better
chances for low clouds/fg Sunday night into Monday morning with
further inland coverage and VIS impacts in the valleys and coastal
mesas.

.Mountains/Deserts...Mostly clear with VFR conditions tonight and
tomorrow. Elevated westerly winds with surface gusts 30-45 mph
expected across mountains and deserts by Sunday afternoon with mod
up/downdrafts. BLDU will be possible, primarily in the deserts.

&&

.MARINE...
Very patchy fog may form tonight and Sunday morning, highest
confidence along the coast, where visibility may fall to 1 mile or
less. Any fog that develops should clear by 10 am. Northwest winds
will strengthen for Monday and Tuesday, with high confidence on
winds reaching Small Craft strength across the outer coastal
waters.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.

PZ...None.

&&

PUBLIC...PG
AVIATION/MARINE...Zuber

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:48 AM PDTSmall Craft AdvisorySGX69 hr

Nearby

Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.